Alternatives for Anti Inflammatory meds

1 year 2 months ago #2947 by Weatherly
you know… there’s just something that I want to tell you in regards to this:

it is zorvolex so I do recommend this one as I am honestly thinking it should be doing a great job with your aching. In fact, I’ve gotta say that it is the exact same medication as it is voltaren (you can google for this and see the information yourself) but it is in just some small doses in a capsules


And also in regards to this:

I must warn you that unfortunately, this is an indeed very cheap stuff as it is really expensive, however, at least my PCP have had some samples as well as a coupon for this thing in order to get it delivered from a mail order pharmacy for only $ 10 or so, while it would have been around $ 300 or so at Walgreens. I am not very sure if that’s its price at Walgreen for sure but I just know that it is indeed expensive…


Or you could think of it as a ‘trick’ or something in this matter. What I am trying to say is that from as much as I think – voltaren it is available in a 50 g dose (and it is indeed volateren, not zorvolex or anything). If that’s true then purchasing them and then cutting those in half may be delivering pretty much the exact same effect while you could be saving a lot by paying only like a fraction of the price for the zorvolex. I mean, since it is the same thing (as you said) then I doubt that there’s anything else in zorvolex that works. So saving money and achieving same effects would be nice in my opinion. I just think about that you might want to talk with your physician and ask him if using Voltaren with an old H2 Inhibitor (like for example the Ranitidine or Tagamet) would give your stomach protection enough that would prevent an ulcer to appear from using the NSAIDs. I do think that it may work really well, you might like it.

Well, what I want to say is that if I would be you then I surely would try this route first, before I would try a Proton Pump Inhibitor like for example Nexium, Omeprazole, Prilosec or anything in this matter due to the fact that there is some slight anecdotal evidence that the PPI’s can reduce the absorption of some nutrients, this is something that would be really ill recommended after a Gastric bypass… but anyway, that’s at least what I would do… everyone is different. I wish you good luck and hope you’re gonna be fine!

Please Log in or Create an account to join the conversation.

Time to create page: 0.157 seconds